# SDR CA110719001

- Difficulty date: July 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Inoperative
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2, HIGH OIL TEMPERATURE REACHING RED BAND DURING CLIMB.  REPLACED OIL COOLER OUTLET FLAP ACTUATOR, ENGINE RUN SATISFACTORY IAW AMM TASK 79-21-31.
